Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-22758

Chipot, M; Fila, M; Quittner, P (1991). Stationary solutions, blow up and convergence to stationary solutions for semilinear parabolic equations with nonlinear boundary conditions. Acta Mathematica Universitatis Comenianae. New Series, 60(1):35-103.

[img]
Preview
PDF
827Kb

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:Global existence; uniform boundedness
Language:English
Date:1991
Deposited On:31 Aug 2010 16:40
Last Modified:26 Nov 2012 02:28
Publisher:Faculty of Mathematics, Physics and Informatics, Comenius University
ISSN:0862-9544
Additional Information:© Copyright 1991, ACTA MATHEMATICA UNIVERSITATIS COMENIANAE
Official URL:http://pc2.iam.fmph.uniba.sk/amuc/_vol-60/_no_1/_chipot/chipot.html
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0743.35038
http://www.ams.org/mathscinet-getitem?mr=1120596
Citations:Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page